Banach Journal of Mathematical Analysis

On the stability of mixed trigonometric functional equations

Gwang Hui Kim

Full-text: Open access

Abstract

The aim of this paper is to study the superstability problem of the mixed trigonometric functional equations and the Hyers-Ulam-Rassias stability for a Jensen type functional equation.

Article information

Source
Banach J. Math. Anal., Volume 1, Number 2 (2007), 227-236.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1240336221

Digital Object Identifier
doi:10.15352/bjma/1240336221

Mathematical Reviews number (MathSciNet)
MR2366106

Zentralblatt MATH identifier
1129.39013

Subjects
Primary: 39B82: Stability, separation, extension, and related topics [See also 46A22]
Secondary: 39B52: Equations for functions with more general domains and/or ranges

Keywords
stability superstability sine functional equation cosine(d'Alembert) functional equation trigonometric functional equation

Citation

Kim, Gwang Hui. On the stability of mixed trigonometric functional equations. Banach J. Math. Anal. 1 (2007), no. 2, 227--236. doi:10.15352/bjma/1240336221. https://projecteuclid.org/euclid.bjma/1240336221


Export citation

References

  • R. Badora and R. Ger, On some trigonometric functional inequalities, Functional Equations- Results and Advances, (2002), 3–15.
  • J.A. Baker, The stability of the cosine equation, Proc. Amer. Math. Soc., 80 (1980), 411–416.
  • J. Baker, J. Lawrence and F. Zorzitto, The stability of the equation $f(x+y) = f(x)f(y)$, Proc. Amer. Math. Soc., 74 (1979), 242–246.
  • P.W. Cholewa, The stability of the sine equation, Proc. Amer. Math. Soc., 88 (1983). 631–634.
  • D.H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. 27 (1941), 222–224.
  • D.H. Hyers, G. Isac and Th.M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Boston, Basel, Berlin, 1998.
  • D.H. Hyers and Th.M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), 125–153.
  • Pl. Kannappan and G.H. Kim, On the stability of the generalized cosine functional equations, Annales Acadedmiae Paedagogicae Cracoviensis - Studia Mathematica, 1 (2001), 49–58.
  • G.H. Kim, The Stability of the d'Alembert and Jensen type functional equations, Jour. Math. Anal & Appl., 325 (2007), 237–248.
  • M.S. Moslehian and L. Székelyhidi, Stability of ternary homomorphisms via generalized Jensen equation, Results in Math. 49 (2006), 289-300.
  • Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.
  • Th.M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62(1) (2000), 23–130.
  • S.M. Ulam, “Problems in Modern Mathematics" Chap. VI, Science Editions, Wiley, New York, 1964.